MathSciNet Relay Station
MathSciNet bibliographic data
MR1295551 52B30 (20F36 20F55)
Salvetti, Mario The homotopy type of Artin groups. Math. Res. Lett. 1 (1994), no. 5, 565–577.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement